# SDR ASAA0440218

- Difficulty date: October 29, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 65622082
- Condition: Damaged
- Location: Stringer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER SPLICE.  REPLACED STRINGER SPLICE.
